# SDR IPXA1M69500

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 3411 · Pitot/Static System
- Part: Cadc
- Part number: 4059060901
- Part serial: 10020867
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL360 THE CADC 2 FAILED.  COMPLETED AIRSPEED, LOST SUSPECT OR  ERRATIC CK LIST & FLT RETURNED TO DEPARTURE.  THE FAILURE WAS INDICATED BY LEVEL 2 ALERTS "SEL ELEV FEEL MAN" "SEL FLAP LIM OVRD", F/O A/S INDICATOR WAS 170 KTS, AUTOPILOT DISENGAGED, CK LIST ADDRESSED ALL ISSUES.  AUTO THROTTLES ALSO DISENGAGED, ALT COMPARATOR DISPLAYED.  R & R NR 2 CADC IAW MM 34-16-01-4 AND OPS CK OK IAW MM 34-16-01-5.
